MathSciNet Relay Station
MathSciNet bibliographic data
MR1076613 (92f:41020) 41A15 (41A05 41A30 42C05)
Chui, Charles K.; Wang, Jian-zhong On compactly supported spline wavelets and a duality principle. Trans. Amer. Math. Soc. 330 (1992), no. 2, 903–915.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement